Solution of a boundary value problem in transport theory for a
Doklady Akademii Nauk, Tome 350 (1996) no. 4, pp. 460-464
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_350_4_a7,
author = {T. A. Sushkevich},
title = {Solution of a boundary value problem in transport theory for a},
journal = {Doklady Akademii Nauk},
pages = {460--464},
year = {1996},
volume = {350},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_350_4_a7/}
}
T. A. Sushkevich. Solution of a boundary value problem in transport theory for a. Doklady Akademii Nauk, Tome 350 (1996) no. 4, pp. 460-464. http://geodesic.mathdoc.fr/item/DAN_1996_350_4_a7/